Volume 25, Number 5
Previous Issue Next Issue

Chunyue Wang, Qingcheng Zhang & Zhishang Zhang

Commun. Math. Res., 25 (2009), pp. 385-401.

Preview Purchase PDF 0 983 Abstract

Detao Zhang

Commun. Math. Res., 25 (2009), pp. 402-410.

Preview Purchase PDF 0 1032 Abstract

Leshun Xu, Yuecai Han & Baifeng Liu

Commun. Math. Res., 25 (2009), pp. 411-417.

Preview Purchase PDF 0 930 Abstract

Yangming Li & Kangtai Peng

Commun. Math. Res., 25 (2009), pp. 418-428.

Preview Purchase PDF 0 899 Abstract

Yanbin Jia & Changqing Xu

Commun. Math. Res., 25 (2009), pp. 429-432.

Preview Purchase PDF 0 867 Abstract

Taizo Kanenobu & Yasuyuki Miyazawa

Commun. Math. Res., 25 (2009), pp. 433-460.

Preview Purchase PDF 0 891 Abstract

Ximei Qin & Rulong Xie

Commun. Math. Res., 25 (2009), pp. 461-471.

Preview Purchase PDF 0 904 Abstract

Xiaojing Wang

Commun. Math. Res., 25 (2009), pp. 472-478.

Preview Purchase PDF 0 892 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard